# SDR USAAD00101

- Difficulty date: June 23, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Switch
- Part number: 001122101
- Condition: Failed
- Location: E/E Compt
- Part time: 49,314 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL-MCO - FLT 1127 - DURING CLIMB-OUT, THE CAPTAINS NAV CDI NEEDLE WAS INOPERATIVE.  SWITCHING THE RADIO SELECTOR TO BOTH ON 2 CDI DID NOT HELP.  THE RMI NEEDLE POINTED CORRECTLY AND THE DME WORKED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NAC SWITCHING UNIT.  (M)
